# SDR ASOA2012100802336

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 625.3
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.30, APPROX WL 90 HAS CRACKED ATTACH FITTING TO REAR OF PRESSURE BULKHEAD.  R & R DAMAGED ATTACH FITTING ON AFT SIDE OF PRESSURE BULKHEAD IAW SRM 51-42-21 AND 51-40-11.
